# SDR CA140627011

- Difficulty date: June 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airbus A330-343
- Aircraft time: 60,591 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974976
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) GREEN HYD FAILURE ENROUTE, CARRYING ON TO DESTINATION,  DECLARING A PAN PAN ON ARRIVAL.  FOUND NR 1 ENGINE GREEN HYD EDP DAMAGED ALSO CAUSING NR 2 ENG GREEN EDP TO BE OVERHEATED.  BOTH PUMPS REPLACED TASK 29-00-00-280-092-AAND TASK 29-00-00-280-805-A CARRIED OUT FOR FLUSHING AND FILTERS CHANGE . LEAK CHECKS AND OPS CHECKS CARRIED OUT.  OK FOR SERVICE.
